@Senang78

Last reply

Senang78

Avonex injections

Hello all, Hope you are all enjoying this sunny weather (for those in the UK). I just wanted to ask a quick question about the avonex injections. I've been doing them now for roughly 2 months. They've been ok, some aches, and a bit of slightly overwhelming tiredness sometimes. I tend to sleep through the aches now which is good. My questions is around the injections themselves. The first one I did, didn't really hurt at all - since then I feel like they've been getting progessively worse - yesterday's really hurt, particulalry when taking the needle out and then for quite a long while afterwards. Has anyone else experienced the same? I wonder whether it's in my head i.e. I know what it feels like so expect the worst? Like the second ride on a rollercoaster! Or the alternative is I'm hitting spots I've injected before? I noticed a lump on my right thigh, probably a spot that I've used before (is that normal?). If you have experienced this, have you found methods that hurt less? Like lying down?!?! Can't think of much else! Thanks as always, Nicole